# SDR ASAA12511490

- Difficulty date: April 30, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 13,558 hours, 4,314 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 2118966222
- Part serial: 68G0239
- Condition: Failed
- Location: Apu
- Part time: 13,558 hours, 4,314 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD, NG 49, EO 03483, APU ECU BITE PROCEDURE FAILED AFTER SOFTWARE UPDATE.  ACFT GROUNDED.  REPLACED APU ECU.  OPS CHECKED GOOD. REF AMM 49-61-12.
